UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Probability Density Function Solution of Nonlinear Oscillators Subjected to Multiplicative Poisson Pulse Excitation on Velocity Journal article
Journal of Applied Mechanics, Transactions ASME, 2010,Volume: 77,Issue: 3,Page: 1-7
Authors:  Zhu H.T.;  Er G.K.;  Iu V.P.;  Kou K.P.
Favorite |  | TC[WOS]:6 TC[Scopus]:8 | Submit date:2019/02/12
Generalized Fpk Equation  Nonlinear  Oscillator  Poisson White Noise  Probability Density Function  
Probability density function solution of nonlinear oscillators subjected to multiplicative poisson pulse excitation on velocity Journal article
Journal of Applied Mechanics, Transactions ASME, 2010,Volume: 77,Issue: 3,Page: 1-7
Authors:  Zhu,H. T.;  Er,G. K.;  Iu,V. P.;  Kou,K. P.
Favorite |  | TC[WOS]:6 TC[Scopus]:8 | Submit date:2021/03/09
Generalized FPK equation  Nonlinear  Oscillator  Poisson white noise  Probability density function